# SDR WX0A2021101873854

- Difficulty date: October 18, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N226NV
- Make and model: Airbus A320-214
- Aircraft serial: 745
- Aircraft time: 56,587 hours, 38,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 FLOOR EMER EXIT SIGN COVER MISSING / REINSTALLED R1 DOOR LOWER EMER EXIT LIGHT COVER PER AMM 33-51-13 PB 401."
